| Model Number |
17170;17182 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device did not return for evaluation.No photographs were provided.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.Based on the information provided, the root cause could not be determined.
Event or Problem Description
It was reported a tower, closed top and tower pusher became cold welded together during a procedure.A metal cutting burr was used to separate them in order to fit a screwdriver down to remove/re-position a screw.There were no patient symptoms or complications reported as result of this event.The surgery was completed successfully.